# SDR SWIA200210914

- Difficulty date: June 8, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Aircraft time: 28,628 hours, 36,512 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 3472001001
- Part serial: 0197
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 5,421 hours, 7,547 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

CONTROL FAULT ON TAXI OUT, COULD NOT RESET.  REMOVED AND REPLACED FLAP CONTROL UNIT AND RIGHT NACELLE FLAP ACTUATOR WITH SERVICEABLE UNITS IAW MM 27-00-00.  OPS CHECK GOOD.
